# SDR SWIA201332741

- Difficulty date: February 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 21,938 hours, 13,205 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Condition: Faulty
- Location: Pa System
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON TURNING ON BATTERY MASTER SWITCH, INSTANTLY SMELLED BURNING ELECTRICAL.  SHUT OFF AIRCRAFT.  (FLT 6228)  FOUND BURNING SMELL EMANATING FROM PA/INTERPHONE CONTROLLER AMP.  REPLACED PASSENGER ADDRESS AMP IAW AMM.  BURNING SMELL CEASED.  PN: 5582-1-1  SN ON: 315  SN OFF: 162.
